| Model Number |
FORCETRIAD |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
06/22/2024
Type of Reportable Event
Death
Event or Problem Description
According to the reporter, post-tonsillectomy procedure and from an additional information, it was found out that the surgeon has used the bizact device for about six weeks.In that time, he had three bleeds.One was immediately post-op that he stopped with cautery, one with no additional detail, and a pediatric patient that returned after five days to the hospital with excessive post-op bleeding and eventually passed away due to blood loss.A forcetriad was used together with the device.
Additional Manufacturer Narrative
D10 concomitant product: bz4212a, open sealer/div bz4212a bizact 5mm-12cm (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.